MathSciNet Relay Station
MathSciNet bibliographic data
MR1491985 13A99 (14B05)
Mehta, V. B.; Srinivas, V. A characterization of rational singularities. Asian J. Math. 1 (1997), no. 2, 249–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement